DOI QR코드

DOI QR Code

ON POSITIVE-NORMAL OPERATORS

  • Jeon, In-Ho (Department of Mathematics, Ewha Women's University) ;
  • Kim, Se-Hee (Department of Mathematics, Ewha Women's University) ;
  • Ko, Eun-Gil (Department of Mathematics, Ewha Women's University) ;
  • Park, Ji-Eun (Department of Mathematics, Ewha Women's University)
  • Published : 2002.02.01

Abstract

In this paper we study the properties of positive-normal operators and show that Wey1's theorem holds for some totally positive-normal operators.

References

  1. Yokohama Math. J. v.28 M-hyponormal opertors S. C. Arora;R. Kumer
  2. Rev. Roum. Math. Pures. Appl. v.16 Some general conditions implying Weyl's theorem J. V. Baxley
  3. Glasgow Math. J. v.39 Wely's theorem holds for p-hyponormal operators M. Cho;M. Itoh;S. Oshiro https://doi.org/10.1017/S0017089500032092
  4. Michigan Math. J. v.13 Wely's theorem for nonnormal operators L. A. Coburn https://doi.org/10.1307/mmj/1031732778
  5. Proc. Amer. Math. Soc. v.17 On majorization, factorization, and range inclusion of operators on Hilbert spaces R. G. Douglas https://doi.org/10.1090/S0002-9939-1966-0203464-1
  6. A Hilbert space problem book, second ed. P. R. Halmos
  7. Invertibility and singularity for bounded operators R. Harte
  8. J. Math. Anal. Appl. v.220 On the Weyl spectrum: Spectral mapping theorem and Weyl's theorem J. Hou;X. Zhang https://doi.org/10.1006/jmaa.1997.5897
  9. Pacific J. Math. v.152 Operators with finite ascent K. B. Laursen https://doi.org/10.2140/pjm.1992.152.323
  10. Glasgow Math. J. v.38 A spectral mapping theorem for the Weyl spectrum W. Y. Lee;S. H. Lee https://doi.org/10.1017/S0017089500031268
  11. Illinois J. Math. v.21 On the Weyl spectrum Ⅱ K. Oberai
  12. J. Math. Soc. Japan v.46 Posinormal operators H. C. Rhaly, Jr. https://doi.org/10.2969/jmsj/04640587
  13. Monatsh. Math. v.84 On dominant operators J. G. Stampfli;B. L. Wadhwa https://doi.org/10.1007/BF01579599

Cited by

  1. YET MORE VERSIONS OF THE FUGLEDE–PUTNAM THEOREM vol.51, pp.03, 2009, https://doi.org/10.1017/S0017089509005114
  2. A note on roots and powers of partial isometries vol.110, pp.3, 2018, https://doi.org/10.1007/s00013-017-1116-2